# SDR DXTA2016082906294

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 8,891 hours, 6,839 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 702346005001
- Part serial: 05072139
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,005 hours, 771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING FERRY FLIGHT WITH INOPERATIVE PRESSURIZATION, ACM, AND TEMPERATURE CONTROL AT FL100 NR 1 PFD STARTED TO DEVELOP A HOT SPOT IN CENTER OF SCREEN AS IF OVERHEATING AND RAPIDLY EXPANDED.  DUE TO EXTREME HEAT IN PLANE OF 105 DEGREES F AND CONCERN OF POSSIBLE FIRE, PULLED NR 1 PFD CB.  R & R THE NR 1 DISPLAY UNIT WITH A REPAIRED UNIT IAW AMM 34-26-00.  OPS TEST CHECKED GOOD OF THE NR 1 DU IAW MM 34-26-00.  NO DEFECTS NOTED.
